# SDR CALA2025102810634

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 82,589 hours, 36,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL STILL DETECTABLE IN THE CABIN. REMOVED AND REPLACED BOTH RECIRCULATION FILTER CARTRIDGE PER AMM 21-21-41-400-001-A OPS TEST NORMAL, NO FUEL SMELL A THIS TIME, OK FOR SERVICE.PARTS USED:  31-2121-3-0008, QTY :1 ADD EMP: U114389
